really sick.. was it something with my supp stack?

  1. Board Supporter
    dunimous's Avatar
    Join Date
    May 2005
    Age
    29
    Posts
    129
    Answers
    0

    really sick.. was it something with my supp stack?


    hey guys I just started taking the following stack on monday

    Activate 4/4/4/4
    Rebound XT 2/2/2/1
    Lean Xtreme 2/2/2/2 (3 on the days I work at night serving)
    Coleus Forskohlii 50mg/ed
    Green Tea 2000mg/ed
    Alcar 3000mg/ed
    Idebenone 300/ed
    and the basics.... (multi, CEE, vit C, Fish/flax/EVOlive oil)

    and on tuesday I woke up very sick to my stomach and winded up throwing up all day. So I was wondering if it had something to do with my supps? I didn't eat anything out of the ordinary on monday and I didn't drink at all.(only saying that because it felt like a bad hangover all day) Well if anyone could help me out it would be much appreciated. Thanks, Taylor

  2. Anabolic Innovations Owner
    Board Sponsor
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,549
    Answers
    0


    WOW that is alot of supplement. I am sorry but I don't know what could have caused it maybe just you were sick.

    BUT this is the third thread I have seen in the past 3 days about people thowing up and really bad pain in the stomach.

    One of them is in the contest prep area by Nullfidien. Here is his log, http://anabolicminds.com/forum/bodyb...begins-14.html


    And another person Apowerx6 http://anabolicminds.com/forum/bodyb...ghlight=subway

    Maybe it is something going around.


    CROWLER
    Sleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
    HGH/sleep enhancer: HGHpro
    Test Booster: TestoPRO and STOKED!
    Preworkout: MANIAC Fruit Punch and Pink Lemonade
  3. Board Supporter
    dunimous's Avatar
    Join Date
    May 2005
    Age
    29
    Posts
    129
    Answers
    0


    Ooo yea I used your bcaa mix monday night to. Would it have anything to do with that :-)
    •   
       

  4. Registered User
    Markio's Avatar
    Stats
    5'9"  140 lbs.
    Join Date
    Jul 2005
    Age
    37
    Posts
    210
    Answers
    0


    Is that as a new stack, or as a PCT to a prohomone?

    To be honest I am probably way out of my depth in terms of scientific knowledge to offer great advice. But a few suggestions and maybe you can shoot it down or someone more experienced can take up the baton...

    1) If it was PCT what supps where you on then, and could it be the drammatic change of compounds entering te system that made you sick?

    2) If it is a new standalone stack, again could it be the introduction of so many supps so quickly?

    3) Could it be that the activate is screwing with your sugar levels too much (so you could ramp up the doseage or look at other things in your diet that may have caused it)

    Just thoughts, don't flame me too much as I know squat about some of those products!
  5. Registered User
    CDONDICI's Avatar
    Join Date
    Nov 2005
    Posts
    360
    Answers
    0


    You just started all of those pruducts at those dosages on mon?

    If so, it was probably just a shock to your system, you may be sensative to one or more products, but it would be hard to tell which on eif you started them all on the same day.

    Lack of estrogen can supress you immune system also, but I doubt it wsa that if you just started the stack.
  •   

      
     

Similar Forum Threads

  1. Help with best way to use my supp stack?
    By T.R.A.N.C.E. in forum Supplements
    Replies: 6
    Last Post: 04-13-2014, 09:03 AM
  2. No Masturbation: Will it Help with my Gains?
    By Ahhnold in forum Bulking
    Replies: 203
    Last Post: 08-16-2012, 10:15 PM
  3. Replies: 2
    Last Post: 02-08-2010, 12:06 AM
  4. Help with my supps!
    By epixep in forum Supplements
    Replies: 7
    Last Post: 03-28-2008, 08:16 PM
  5. Traveling with my Supps
    By metroba in forum Supplements
    Replies: 16
    Last Post: 05-23-2007, 11:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in